30-Day Money
Back Guarantee
Fast Delivery Warehouses
Across the United States
QuickShip Look For This Icon.Orders Placed Before 3PM CST Ship Today!
Fast Delivery & Money-Back Guarantee
Get the details »
First Aid Kits for your needs." />

Extra Strength Non-Aspirin, 500 mg

Extra Strength Non-Aspirin, 500 mg

Part #: non-aspirin-500

$11.63

QuickShip

  • Sold Individually
  • 2 Sizes available - 2 tablets per pack
  • Comparable to Extra-Strength Tylenol┬«
  • Also helps bring down a fever related to cold and flu
  • Active ingredient: Acetaminophen, 500 mg.

* Required Fields

Description

Details

Our extra-strength non-aspirin pain reliever offers temporary relief from a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. We offer a large variety of bulk, Generic Tablet Medication that covers a wide range of injuries and illness. Boxes are also color-coded and perforated for easy identification and dispensing. Contents of each medication are listed in both English and Spanish, too.

We carry a large variety of First Aid Kits for your needs.
Additional Information

Additional Information

Unit Each
Dimensions No
Contents No
CT Manufacturer N/A
Special Shipping N/A
Reviews

Be the first to review this product

Write Your Own Review

You're reviewing: Extra Strength Non-Aspirin, 500 mg

How do you rate this product? *

 
1 1 star
2 2 star
3 3 star
4 4 star
5 5 star
Overall